Linear derivations with rings of constants generated by linear forms

Volume 113 / 2008

Piotr J/edrzejewicz Colloquium Mathematicum 113 (2008), 279-286 MSC: Primary 12H05; Secondary 13N15. DOI: 10.4064/cm113-2-9

Abstract

Let $k$ be a field. We describe all linear derivations $d$ of the polynomial algebra $k[x_1,\dots,x_m]$ such that the algebra of constants with respect to $d$ is generated by linear forms: (a) over $k$ in the case of $\mbox{char}\,k=0$, (b) over $k[x_1^p,\dots,x_m^p]$ in the case of $\mbox{char}\,k=p>0$.

Authors

  • Piotr J/edrzejewiczFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toru/n, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image